# Looking for some help..

**URL:** <https://pheromonetalk.com/t/looking-for-some-help/55358>\
**Category:** Men's Pheromone Advice & Field Reports\
**Created:** [April 23, 2012, 12:05pm UTC](https://pheromonetalk.com/t/looking-for-some-help/55358 "2012-04-23T12:05:08Z")\
**Posts on this page:** 5\
**Page:** 1

<div class="post-metadata">

**Author:** ![alex398](https://avatars.discourse-cdn.com/v4/letter/a/77aa72/32.png) [@alex398](https://pheromonetalk.com/u/alex398)\
**Post date:** [April 23, 2012, 12:05pm UTC](https://pheromonetalk.com/t/looking-for-some-help/55358/1 "2012-04-23T12:05:08Z")

</div>

Hi all i havent posted in a long time but im here today to ask if its possible for me to _safely_ use the [pheromone products](https://a314.com/shop/) i have that i bought from you guys around 8~9 months ago.

I have A314 oil, Instant shine spray, ammunition spray,tuth spray, and finally instant honesty/openess i got for free in those travel tubes.  
Now, ive used some of these mones in the past and i loved them, however heres the thing, when i used them i was on seroquel and abilify wich are psychiatric drugs that i am taking for serious anxiety, only side effect i noted was slight change in smelling body odour but it did not bother me and it seemed to go back to normal after i smelled coffee beans(that resets sense of smell).

Now heres the thing, today i am on seroquel abilify epival and paxil(yea its alot of meds but i will get off half of them in a year from now most likely), so i know its difficult to know if i can use these products withought too much of a problem but im posting this partly as a challenge you could say..

In the past i have said i took seroquel/abilify and been told to ask my doctor about using mones while im on them. I did this and they told me it shouldnt be a problem, however today i am on two new meds to go with those and i would like the most opinions possible about this(from as many people knowledgable in this or from other doctors).

In the end im posting today to get as much information as i can about all this so i can continue using your products today and in the future with sounder mind as i absolutely love them.

---

<div class="post-metadata">

**Author:** ![Andsoitgoes](https://sea2.discourse-cdn.com/flex016/user_avatar/pheromonetalk.com/andsoitgoes/32/220_2.png) [@Andsoitgoes](https://pheromonetalk.com/u/Andsoitgoes)\
**Post date:** [April 23, 2012, 1:08pm UTC](https://pheromonetalk.com/t/looking-for-some-help/55358/2 "2012-04-23T13:08:07Z")

</div>

You’re taking an anti-convulsant and a couple of anti-depressants - as mood stabilizers, it looks like?

I had to do a bit of digging because I remembered reading that certain mones produce depressive symptoms in men in too-high doses.

If any of those medications you’re using are specifically to combat the depression associated with some anxiety disorders, then too much of certain products containing Androstadienone (or A.1) may be some that you’d need to steer clear of.

That having been said, I’m NOT a doctor and to play it safe, I’d run the mones thing by one to see what they have to say.

I hope this helps, and good luck!

---

<div class="post-metadata">

**Author:** ![Gotchaz](https://avatars.discourse-cdn.com/v4/letter/g/35a633/32.png) [@Gotchaz](https://pheromonetalk.com/u/Gotchaz)\
**Post date:** [April 23, 2012, 1:38pm UTC](https://pheromonetalk.com/t/looking-for-some-help/55358/3 "2012-04-23T13:38:49Z")

</div>

Using them should be fine. It’s topical like wearing aftershave. Plus it goes away in 4-5hrs so…the easiest thing you can do is just try some and see how you feel. If it bums you out more then don’t use it. It’s not like taking anti-depressants and drinking alcohol. It’s not going to screw you up.

I would stay away from A1tho since it’s been known to give some people depression and if you already have it then why add to it.

I’ve also heard bad things about Paxil, you should talk to your doc and see if they have something else.

---

<div class="post-metadata">

**Author:** ![alex398](https://avatars.discourse-cdn.com/v4/letter/a/77aa72/32.png) [@alex398](https://pheromonetalk.com/u/alex398)\
**Post date:** [April 23, 2012, 2:06pm UTC](https://pheromonetalk.com/t/looking-for-some-help/55358/4 "2012-04-23T14:06:24Z")

</div>

Thanks for the replys, i was wondering you said you heard bad things about paxil you mean that has to do with mones or just paxil in general?  
Just to be clear i take those meds for anxiety/ocd, however i have no depression whatsoever nor have i ever had any.

---

<div class="post-metadata">

**Author:** ![Gotchaz](https://avatars.discourse-cdn.com/v4/letter/g/35a633/32.png) [@Gotchaz](https://pheromonetalk.com/u/Gotchaz)\
**Post date:** [April 23, 2012, 2:16pm UTC](https://pheromonetalk.com/t/looking-for-some-help/55358/5 "2012-04-23T14:16:59Z")

</div>

Paxil in general. I hear it’s a bitch to get off of. A friend of mine was taking it and the doc took him off it cold turkey and he was getting electric shocks every 30 seconds. Like full body spasms just look up Paxil and the Zaps. Talk to your doctor about them and be sure to not go cold turkey off the meds but to reduce the dosage slooooooowly. Hopefully they help tho.
